MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SOFT ST 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SOFT ST 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number SSFT215STR
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure when the physician navigated the guidewire (subject device) to the target location the guidewire became unresponsive to the torque control.The physician withdrew the guidewire and observed that the distal tip was stretched and fractured.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 ¿ expiration date ¿ added d4 ¿ gtin ¿ updated h4 ¿ manufacturing date - added.There are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported events could not be confirmed, and it cannot be confirmed that the device met specification as the device was not returned.It was reported that when attempting to super selectively advance the guidewire in combination with the microcatheter to the upper trunk of the m2 segment, the guidewire became unresponsive to torque control.The physician withdrew the guidewire from the body and observed that the distal end of the guidewire exhibited signs of fracture and stretching.Additional information received indicates that the patient's anatomy was severely tortuous.The device was not returned for analysis, however based on the information received, it was stated that the patient's anatomy was severely tortuous.It is known that guidewire fractures may occur if manipulating through tortuous anatomy due to additional stresses that the anatomy can place on the guidewire during manipulation within the anatomy or within the devices being advanced.A guidewire becoming unresponsive to torque control is an indication of a fracture to the guidewire.It is probable that the guidewire was then stretched during the removal of the device.Based on the review of all available information, an assignable cause of procedural factors will be assigned to the reported ¿guidewire torque problem¿, ¿guidewire distal tip stretched¿ and ¿guidewire distal tip broken/fractured during use¿, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.

Brand Name
SYNCHRO SELECT-14 SOFT ST 215CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22979599
Report Number3012931345-2025-00149
Device Sequence Number21067369
Product Code MOF
UDI-Device Identifier07613327508574
UDI-Public(01)07613327508574(17)270916(10)0000723924
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K202522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSFT215STR
Device Lot Number0000723924
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/16/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON 10 MICROCATHETER (NON-STRYKER).
Patient Age58 YR
Patient SexFemale
Patient RaceAsian